# SDR C1HA200697014

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 4,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM BS 340 LBL 65 - RBL 65 UPPER AND LOWER SURFACE.  REPAIRED CORRODED AREA AT BS 340 FROM BL 0 TO RBL 28 IAW B727 SRM 53-10-2 AND 53-10-8 FIG 3.
